# SDR P5CA2021060300223

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Retainer
- Part number: 65B03822U11
- Part serial: NSN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORI STAB T/E FAIRING RETAINER FOUND CRACK( REPLACE RETAINER AS PER RI-55-10-14639 )
